MAUDE Adverse Event Report: COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G11633
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, prior to use for an unknown procedure, a flexor raabe guiding sheath leaked as the device was flushed with saline.A photo provided by the customer shows a leak from the stopcock.The patient did not require any additional procedures or experience any adverse effects due to this event.Upon preliminary evaluation of the returned device the stopcock was received separated from the extension tubing.
 
Additional Manufacturer Narrative
E1: phone = (b)(6) h3: device evaluated by mfg = device evaluation has begun; however, a conclusion is not yet available.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
FLEXOR RAABE GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key25359918
Report Number1820334-2026-00580
Device Sequence Number16115804
Product Code DYB
UDI-Device Identifier00827002116337
UDI-Public(01)00827002116337(17)280522(10)16613290
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG11633
Device Catalogue NumberKCFW-7.0-38-55-RB-RAABE
Device Lot Number16613290
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown